# SDR CA110404001

- Difficulty date: April 3, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 34,886 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Tru
- Part number: Y0053
- Condition: Failed
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKEOFF, THE FLIGHT CREW DETECTED AN ELEC SMELL & SMOKE.  FLIGHT DECLARED AN EMER & LANDED BACK.  EMER VEHICLES MET ACFT ON RUNWAY & FLIGHT REQUIRED A TOW AS THEIR NOSE WHEEL STEERING FAILED.  TRU NR 2 REPLACED & SYS CHECKS PERFORMED, NO FAULTS IAW PLAYBACK DFDR READOUT.  THE ELEC SYS PARAMETERS DON`T SHOW ANYTHING ABNORMAL.  SYS WAS POWERED ALL NIGHT, NO BURNING SMELL.  SYS SERVICEABLE.
